# SDR NACA2023082800001

- Difficulty date: August 28, 2023
- Submitted: September 2, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 87,279 hours, 14,946 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L CENTER FUEL PUMP INOP. DEFERRED PER MEL 28-22-02A ON 8/28/2023
